# SDR ASOA051063

- Difficulty date: December 5, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY EXIT LIGHT, NEAR THE REAR SERVICE DOOR WAS, FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY EXIT LIGHT, NEAR THE REAR SERVICE DOOR.  OPERATIONAL CHECKS GOOD GOOD.  AIRCRAFT OK FOR SERVICE
